# SDR 2019FA0000062

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: General aviation
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Hoist
- Part number: 44301109
- Part serial: 00760
- Condition: Corroded
- Part time: 4 hours
- Component: Rescue Hoist, Bfgoodrich
- Component part number: 4430176
- Stage of operation: AA
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING MISSION, A FIREFIGHTER BECAME DETACHED FROM THE HOIST HOOK AND FELL TEN METERS SUSTAINING INJURIES. HOIST HOOK HAD NOT BEEN RETROFITTED WITH PRODUCT SAFETY SERVICE BULLETIN.
